# SDR F3LA00031

- Difficulty date: April 2, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY PATH LIGHTING BETWEEN ROWS 6 AND 11 INOPERATIVE.  MAINTENANCE REPLACED FUSE ON BATTERY PACK CHARGER UNIT.  (M)
